Why do I have a large lump in the middle of my lip? (Photos)
Doctor Answers 9
JUVEDERM LUMP IN UPPER LIP
Dear bowiecat, It appears that you have a lot of swelling and bruising that still needs to dissipate over the next few days. I would wait until this resolves and if the lump is still there then I would discuss having it dissolved. Best regards, Michael V. Elam, M.D.
Lumpy Lips After Juvederm Injection
Hi, and thanks for your question. I see what you are talking about, but I also see some bruising and redness from the lip injections, so it looks like the swelling has not quite fully resolved. I would suggest waiting another few days at least before you go back to your injector. Then you can make the decision whether to dissolve the filler or not. Fortunately, the hyaluronidase enzyme works quickly and it is an easy procedure. Hope that helps
Lump in middle of lip after filler
This is poor injection technique and needs to be dissolved. I don't think it will improve. This are should not be filled with a lot of filler. There is naturally a very small tubercle there that sometimes needs a small touch of filler.
You might also like...
Lumpy lips after fillers
Hi there, thanks for your question. I see what you're talking about and I understand your concerns. You still have bruising and swelling - the lump may resolve when this subsides. Please be patient. Lips can take up to two weeks for swelling and bruising to resolve completely. Plan to see your injector at two weeks if you are still unhappy. She or he can make adjustments at that time. Good luck!
Dr. Michelle Spring
Juvederm/Bump/Dissolve?--Lip Augmentation with Fillers (Restylane, Juvederm) or Lip Implant or Fat
You may still have some swelling from your injection. Wait another week for full results, and you can always dissolve the filler if you're still unhappy. Best, Dr. Emer.
Lumps after juvederm injection
You still have some bruising and swelling and need to wait one more week for it to subside. If the problem persists your doctor may use a dissolving injection (Hylenex or Vitrase) to fix it. That's one big advantage hyaluronic acid fillers have compared to fat and silicon injections in the lips - it can be fixed easy. So don't worry too much about it.
Lip Fillers and Unven Lumps
It appears that you still have bruising and swelling from your lip injections. If after two weeks you still have the same problem you need to return to your treating physician for examination and possible Vitrase to dissolve the lump. Best, Dr. Green
It could be swelling or excess filler. Give it a couple of weeks and have your injector reevaluate. Massage can also help.
Swelling after lip augmentation
Hello, and thanks for your question. Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by an expert. Hope this opinion is helpful to you. Best of luck, Dr. Frucht.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.